标题:Limit theorems for functionals of two independent Gaussian processes
作者:Song, Jian; Xu, Fangjun; Yu, Qian
作者机构:[Song, Jian] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Fangjun] East China Normal Univ, Sch Stat, MOE, Key Lab Adv The 更多
通讯作者:Xu, FJ;Xu, Fangjun
通讯作者地址:[Xu, FJ]East China Normal Univ, Sch Stat, MOE, Key Lab Adv Theory & Applicat Stat & Data Sci, Shanghai 200062, Peoples R China.
来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS
出版年:2019
卷:129
期:11
页码:4791-4836
DOI:10.1016/j.spa.2018.12.014
关键词:Limit theorem; Gaussian processes; Method of moments; Chaining argument;; Pairing technique
摘要:Under certain mild conditions, some limit theorems for functionals of two independent Gaussian processes are obtained. The results apply to general Gaussian processes including fractional Brownian motion, sub-fractional Brownian motion and bi-fractional Brownian motion. A new and interesting phenomenon is that, in comparison with the results for fractional Brownian motion, extra randomness appears in the limiting distributions for Gaussian processes with nonstationary increments, say sub-fractional Brownian motion and bi-fractional Brownian. The results are obtained based on the method of moments, in which Fourier analysis, the chaining argument introduced in [11] and a pairing technique are employed. (C) 2018 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85059237839&doi=10.1016%2fj.spa.2018.12.014&partnerID=40&md5=c8c907a1422edc036cb2a0f49ff3ce9d
TOP